# SDR FDEA201511293818

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 783 hours, 17,821 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Rt Aileron
- Component: Aileron, Doug
- Component part number: NRC6043501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AILERON, LOWER LE SKIN FOUND WORN AT APPROX STATION XIA 524.456.  REMOVED IAW SRM 51-31-01-0G.  NEW SKIN FABRICATED IAW DWG ARC 1250 REV D.  NEW FABRICATED SKIN INSTALLED IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100. REFER TO WRI 57503433 & EA 1-5750-T0321909 PT 1, WINGS FLIGHT SURFACES, RT INBD AILERON, LOWER FWD SKIN, PN ARC 1250-2, WORN, FABRICATE REPLACEMENT FOR DETAILS.
